# SDR 2008FA0000311

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: General aviation
- Aircraft: N95MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6320
- Aircraft time: 8,418 hours
- Engine: Tmeca ARRIEL2C
- Engine time: 2,551 hours, 5,135 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: P2 Oil
- Part time: 2,551 hours, 5,135 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR2 P2 LINE TO THE M5 MODULE WORKED LOOSE INFLIGHT RESULTING IN A LOSS OF OIL PRESSURE WITH THE ASSOCIATED WARNING LIGHT LOGIC. ENGINE NR2 WAS SHUTDOWN BY THE PILOT AND A UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.
